MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE
Model Number 4100355000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device was missing components while it was being serviced at the user facility.There were no adverse consequences related to this event.

Brand Name
RADIOLUCENT RIGHT ANGLE DRIVE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11127223
Report Number0001811755-2021-00028
Device Sequence Number689049
Product Code HRX
UDI-Device Identifier04546540068279
UDI-Public04546540068279
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100355000
Device Catalogue Number4100355000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1